# SDR H4QA2010F00111

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N205HQ
- Make and model: Bell 205A-1
- Aircraft serial: 30100
- Aircraft time: 28,183 hours
- Engine: Hnywl T5317A1HNYWL
- Engine time: 6,127 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Housing
- Part number: 1130610R16
- Condition: Cracked
- Location: Combust Chamber
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION CHAMBER HOUSING FOUND CRACKED 8 INCHES LONG FROM (LOOKING FORWARD) 12:30-2:30 POSITION.  CRACK WAS FOUND AFTER SHUTDOWN DURING DAILY INSPECTION BY MECHANIC.  NO IRREGULAR INDICATIONS OR PERFORMANCE DURING FLIGHT WAS NOTICED OR EMERGENCY ACTIONS WERE TAKEN, AS IT WAS VISUALLY FOUND POST FLIGHT.
